# SDR 07FDEA04956

- Difficulty date: November 28, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, STRINGER 53L CORRODED, FR 58 TO FR 59 (STA X3143 TO STA X3196).   REMOVED COUPLING AND STRINGER SECTION. REMOVED SHEAR TIE.  FABBED COUPLING AND STRINGER SECTION IAW SRM 53-10-14.  ALODINED IAW SRM 51-21-10.  PRIMED & PAINTED IAW SRM 51-23-10.  INSTALLED COUPLING AND STRINGER SECTION AND SHEAR TIE IAW SRM 51-40-21.
